Montana, 2021High Wind in Montana, November 13 to 16, 2021
November 13 to 16, 2021 · NWS BYZ · 32 events in 23 counties and zones
A period of very strong winds occurred for several days across the Billings Forecast Area. The strongest winds with accompanied damage occurred during the late evening of the 15th through the early afternoon hours on the 16th.
Every event with a place to put it; 32 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A period of very strong winds occurred for several days across the Billings Forecast Area. The strongest winds with accompanied damage occurred during the late evening of the 15th through the early afternoon hours on the 16th. A very strong jet stream overhead, along with rapid pressure rises behind a cold front, resulted in very strong, damaging winds. In addition, a mountain wave formed overnight over the Beartooth Mountains. This caused the strong jet stream winds aloft to be brought to the surface in an accelerated motion on the eastern side of the mountains. Red Lodge, MT was hit the hardest with wind gusts to 81 mph.
A wildfire occurred during the wind storm, most likely due to downed power lines. The Rosebud Fire began at roughly 11:30pm on November 15th in the West Rosebud area. Evacuations for several areas were issued around 2am on November 16th, forcing dozens of people from their homes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before the first event at Nov 13, 2:12 AM MST, 1 hour 18 minutes earlier.
Area forecast discussion, Nov 13, 2:12 AM MST, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Billings MT
212 AM MST Sat Nov 13 2021
.DISCUSSION...
Today through Sunday Night...
High winds will continue to be the most impactful weather over the
next few days for most of south-central and southeast Montana, but
especially along the foothills west of Billings.
Currently have a tight pressure gradient set up over the
Beartooths and 700 mb winds around 55 kts that are contributing to
the Livingston area gusting to the low 60s. These gusts will
persist through the morning and taper off throughout the
afternoon. As a surface low swings southeast over the Dakotas
today, its associated cold front will shift the pressure gradient
to be favorable for strong west winds through the foothills from
Big Timber through Harlowton, also backed up by likely having 700
winds up to 65 kts. They will see gusts around 60 mph late this
morning through the afternoon. Lastly, as the front swings through
the rest of the area and the pressure gradient tightens, also
expect similar wind gusts for much of the area for also the late
morning through the afternoon timeframe. In generally, going to be
a very windy day for the entire forecast area winds gusts 50-60
expected.
But that's not all, as although we will see a lull in winds
tonight, they quickly rebound in the foothills west of Billings
on Sunday. Confidence is high for the Livingston area to see winds
gusting back to 60 mph by the late morning and for the rest of the
day, with more like 40% confidence in seeing these wind gusts for
all other foothill locations, but high confidence regardless for
winds above 50 mph.
On top of winds, some precipitation will fall over the area today
and tomorrow, though amounts will be light. Expect light,
scattered rain over eastern MT today, and a rain/snow mix over
south-central, with all rain over SE MT on Sunday as some low-
level convergence and and warm air advection will bring some
ascent to the area. There could be a brief overlap of the high
winds in the western foothills, as well as with the light
rain/snow mix that could bring about a period of reduced
visibility, so check the forecast and observations again before
any potential sunday morning commutes.
Vertz
Monday through Friday...
Windy conditions will continue Monday (ahead of cold front) and
Tuesday (behind cold front). May need a few advisories/warnings
for western foothills Monday with Livingston showing 85 percent
chance for gusts of 60mph+, and possibly over central/eastern
zones Tuesday as strong northwest flow develops with colder air
moving in. With the downslope westerly winds on Monday expect a
very warm pre- frontal day with highs in the 60s to maybe low 70s.
Cold front arrives Monday night with temperatures dropping into
the 50s for Tuesday and into the 30s and 40s for the rest of the
work week. Precipitation chances for the lower elevations look
weak with core of the storm system well to the north of the area.
Mountain locations will see periods of snow shower activity Monday
through Wednesday, mainly on west facing slopes, with light snow
accumulations.
Models starting to grab onto a bit more of a winter push for next
weekend with amplified northerly flow dragging cold northern
Canadian air into the area. Still a lot of spread in temperatures
for this time frame, but the lower end of the reasonable
temperature probabilities shows highs below freezing Sunday and
Monday for most of the area, and near 20 degrees for far eastern
areas (Baker/Ekalaka). Chambers
&&
.AVIATION...
VFR ceilings will prevail across the region today. A few light
rain showers can be expected over the lower elevations, mainly
east of Billings. Scattered rain and snow showers can be expected
for the foothills, with snow showers in the mountains. This higher
elevation activity will obscure mountain passes and tops at times
through tonight. Strong west to southwest wind gusts of 35 to
50kts will be widespread across the area today, especially in the
western foothills and across far southeastern Montana. Wind speeds
will taper off slowly this evening. Chambers
&&
.PRELIMINARY POINT TEMP/POPS...
Tdy Sun Mon Tue Wed Thu Fri
-------------------------------------------------------
BIL 057 037/058 048/065 040/054 023/039 022/043 025/044
1/N 24/O 01/E 24/O 10/U 01/B 10/B
LVM 054 037/060 044/061 036/050 017/039 020/043 022/043
1/N 33/R 01/N 44/O 10/U 01/E 11/B
HDN 058 033/060 043/067 038/057 020/040 019/043 021/045
2/R 25/O 11/E 23/O 10/U 00/B 10/U
MLS 053 031/051 039/064 038/053 021/035 017/040 021/042
2/R 16/O 11/B 22/O 10/U 00/B 00/B
4BQ 056 033/053 040/066 040/055 022/035 020/040 023/042
2/R 03/O 10/B 13/O 10/U 00/B 10/U
BHK 052 027/048 037/062 036/053 018/033 015/038 020/040
2/R 04/O 20/N 12/O 10/N 00/B 00/U
SHR 059 030/060 040/067 035/056 019/038 017/043 020/044
3/R 12/O 00/B 14/O 20/U 01/B 11/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...High Wind Warning in effect from 9 AM this morning to 6 PM
MST this evening FOR ZONES 31>33-36-37.
High Wind Warning in effect until 6 PM MST this evening FOR
ZONES 63-141-172-228.
Wind Advisory in effect until noon MST today FOR ZONES 65-66.
WY...None.
&&
weather.gov/billingsHazardous weather outlook, Nov 13, 2:15 AM MST, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Billings MT
215 AM MST Sat Nov 13 2021
MTZ029>034-036-037-040-042-056>058-063>068-138-139-141-169>173-228-
235-WYZ198-199-140915-
Musselshell-Treasure-Northern Rosebud-Custer-Fallon-
Northern Stillwater-Powder River-Carter-Northern Park-
Golden Valley-Red Lodge Foothills-Northern Big Horn-
Southern Rosebud-Judith Gap-Paradise Valley-Livingston Area-
Beartooth Foothills-Absaroka/Beartooth Mountains-Crazy Mountains-
Southern Big Horn-Southeastern Carbon-Northern Sweet Grass-
Bighorn Canyon-Northern Carbon-Pryor/Northern Bighorn Mountains-
Melville Foothills-Northeastern Yellowstone-Southern Wheatland-
Southwestern Yellowstone-Northeast Bighorn Mountains-
Sheridan Foothills-
215 AM MST Sat Nov 13 2021
This Hazardous Weather Outlook is for portions of central
Montana...south central Montana...southeast Montana and north
central Wyoming.
* WHAT...Periods of Strong Winds.
* WHERE and WHEN...Mainly in the western foothills Sunday and
Monday, extending across the plains on Tuesday.
* ADDITIONAL DETAILS...Wind gusts of 40 to 60 mph will be common
over the western foothills Sunday through Tuesday. These strong
wind gusts will extend across the rest of the area behind a cold
front Tuesday.
* ADDITIONAL HAZARD CONCERNS...Strong wind gusts will create travel
difficulties for high profile vehicles and those towing trailers.
Any unsecured items may lifted creating additional hazards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be sure to stay tuned for further updates on this potential
hazardous weather.
Additional graphics can be found at:
https://www.weather.gov/billings
&&
In the hours before
Local storm report, Nov 12, 10:12 PM MST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
1012 PM MST FRI NOV 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM NON-TSTM WND GST 17 NE WILSALL 46.16N 110.38W
11/12/2021 M51.00 MPH PARK MT MESONET
0921 PM NON-TSTM WND GST 6 ENE LIVINGSTON 45.70N 110.45W
11/12/2021 M53.00 MPH PARK MT ASOS
&&
VERTZLocal storm report, Nov 12, 11:05 PM MST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
1105 PM MST FRI NOV 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM NON-TSTM WND GST 6 ENE LIVINGSTON 45.70N 110.45W
11/12/2021 M58.00 MPH PARK MT ASOS
&&
TRCLocal storm report, Nov 13, 12:16 AM MST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
1216 AM MST SAT NOV 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM NON-TSTM WND GST 6 ENE LIVINGSTON 45.70N 110.45W
11/12/2021 M63.00 MPH PARK MT ASOS
1112 PM NON-TSTM WND GST 17 NE WILSALL 46.16N 110.38W
11/12/2021 M59.00 MPH PARK MT MESONET
&&
TRCLocal storm report, Nov 13, 12:18 AM MST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
1218 AM MST SAT NOV 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM NON-TSTM WND GST 17 NE WILSALL 46.16N 110.38W
11/12/2021 M63.00 MPH PARK MT MESONET
&&
TRCHigh Wind, Northern Stillwater
- When
- November 13, 3:30 AM MST to 4:00 AM MST
- Where
- Northern Stillwater forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 45.669, -109.395 (the zone’s center; the record gives no point)
Winds gusted to 60 mph across the area.
High Wind, Musselshell
- When
- November 13, 5:30 AM MST to 6:15 AM MST
- Where
- Musselshell forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 46.497, -108.398 (the zone’s center; the record gives no point)
Winds gusted to 60 mph across the area.
High Wind, Northern Sweet Grass
- When
- November 13, 8:15 AM MST to 9:30 AM MST
- Where
- Northern Sweet Grass forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 45.814, -109.941 (the zone’s center; the record gives no point)
Winds gusted to 61 mph across the area.
High Wind, Fallon
- When
- November 13, 10:15 AM MST to 1:15 PM MST
- Where
- Fallon forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 46.334, -104.417 (the zone’s center; the record gives no point)
Winds gusted to 61 mph across the area.
High Wind, Northern Rosebud
- When
- November 13, 10:15 AM MST to 11:15 AM MST
- Where
- Northern Rosebud forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 46.230, -106.731 (the zone’s center; the record gives no point)
Winds gusted to 58 mph across the area.
High Wind, Northern Big Horn
- When
- November 13, 11:15 AM MST to 11:35 AM MST
- Where
- Northern Big Horn forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 45.424, -107.490 (the zone’s center; the record gives no point)
Winds across the area gusted to 61 mph.
High Wind, Southern Big Horn
- When
- November 13, 11:37 AM MST to 11:47 AM MST
- Where
- Southern Big Horn forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 45.424, -107.490 (the zone’s center; the record gives no point)
Winds gusted to 58 mph across the area.
High Wind, Southwestern Yellowstone
- When
- November 13, 11:45 AM MST to 12:15 PM MST
- Where
- Southwestern Yellowstone forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 45.937, -108.274 (the zone’s center; the record gives no point)
Winds gusted to 62 mph at the Billings Airport.
High Wind, Carter
- When
- November 13, 1:00 PM MST to 1:23 PM MST
- Where
- Carter forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 45.517, -104.536 (the zone’s center; the record gives no point)
Winds gusted to 58 mph across the area.
High Wind, Northern Sweet Grass
- When
- November 14, 9:30 AM MST to November 16, 2:15 PM MST
- Where
- Northern Sweet Grass forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 45.814, -109.941 (the zone’s center; the record gives no point)
Winds gusted to 64 mph across the area.
High Wind, Melville Foothills
- When
- November 14, 5:00 PM MST to November 16, 12:00 PM MST
- Where
- Melville Foothills forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 46.140, -109.892 (the zone’s center; the record gives no point)
Winds gusted to 64 mph across the area.
High Wind, Southern Wheatland
- When
- November 14, 11:00 PM MST to November 16, 2:00 PM MST
- Where
- Southern Wheatland forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 46.466, -109.844 (the zone’s center; the record gives no point)
Winds gusted to 61 mph across the area.
High Wind, Northern Park County
- When
- November 15, 8:30 PM MST to 10:00 PM MST
- Where
- Northern Park County forecast zone
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 45.488, -110.526 (the zone’s center; the record gives no point)
Winds gusted to 70 mph. Damage was reported from Wilsall to Clyde Park.
High Wind, Red Lodge Foothills
- When
- November 15, 10:00 PM MST to November 16, 5:00 PM MST
- Where
- Red Lodge Foothills forecast zone
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 45.227, -109.028 (the zone’s center; the record gives no point)
Winds gusted 60 to 80+ mph. Key Impacts: Damage in downtown Red Lodge from dumpsters being blown and awnings breaking, as well as broken windows. A mobile home was blown over south of town. In addition, several small fires occurred due to downed power lines.
High Wind, Paradise Valley
- When
- November 15, 10:15 PM MST to November 16, 2:00 AM MST
- Where
- Paradise Valley forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 45.488, -110.526 (the zone’s center; the record gives no point)
Winds gusted 58 to 65 mph across the area.
High Wind, Bighorn Canyon
- When
- November 15, 10:29 PM MST to November 16, 5:00 PM MST
- Where
- Bighorn Canyon forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 45.326, -108.259 (the zone’s center; the record gives no point)
Winds gusted to 59 mph across the area.
High Wind, Absaroka / Beartooth Mountains
- When
- November 15, 11:30 PM MST
- Where
- Absaroka / Beartooth Mountains forecast zone
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 45.550, -109.722 (the zone’s center; the record gives no point)
Winds gusted near 70 mph resulting in downed trees and power lines.
High Wind, Northern Stillwater
- When
- November 15, 11:45 PM MST to November 16, 3:00 PM MST
- Where
- Northern Stillwater forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 45.669, -109.395 (the zone’s center; the record gives no point)
Winds gusted 60 to 64 mph across the area.
High Wind, Crazy Mountains
- When
- November 16, 12:10 AM MST
- Where
- Crazy Mountains forecast zone
- Measured
- 69 kt (79 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 45.923, -110.104 (the zone’s center; the record gives no point)
A wind gust of 79 mph was reported.
High Wind, Pryor/Northern Bighorn Mountains
- When
- November 16, 12:15 AM MST to 12:33 AM MST
- Where
- Pryor/Northern Bighorn Mountains forecast zone
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 45.326, -108.259 (the zone’s center; the record gives no point)
A wind gust of 78 mph was recorded at the Coney Creek RAWS.
High Wind, Southeastern Carbon
- When
- November 16, 1:00 AM MST
- Where
- Southeastern Carbon forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 45.326, -108.259 (the zone’s center; the record gives no point)
Winds gusted to 61 mph across the area.
High Wind, Southern Big Horn
- When
- November 16, 3:30 AM MST to 5:00 PM MST
- Where
- Southern Big Horn forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 45.424, -107.490 (the zone’s center; the record gives no point)
Winds gusted to 58 mph across the area.
High Wind, Musselshell
- When
- November 16, 4:45 AM MST to 11:15 AM MST
- Where
- Musselshell forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 46.497, -108.398 (the zone’s center; the record gives no point)
Winds gusted to 65 mph across the area.
High Wind, Southwestern Yellowstone
- When
- November 16, 7:15 AM MST to 3:00 PM MST
- Where
- Southwestern Yellowstone forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 45.937, -108.274 (the zone’s center; the record gives no point)
Winds gusted 59 to 62 mph across the area.
High Wind, Northern Rosebud
- When
- November 16, 8:39 AM MST to 4:00 PM MST
- Where
- Northern Rosebud forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 46.230, -106.731 (the zone’s center; the record gives no point)
Winds gusted to 65 mph across the area.
High Wind, Northern Big Horn
- When
- November 16, 9:15 AM MST to 5:00 PM MST
- Where
- Northern Big Horn forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 45.424, -107.490 (the zone’s center; the record gives no point)
A wind gust of 72 mph was recorded.
High Wind, Golden Valley
- When
- November 16, 9:15 AM MST to 11:00 AM MST
- Where
- Golden Valley forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 46.381, -109.175 (the zone’s center; the record gives no point)
Winds gusted to 58 mph across the area.
High Wind, Northern Carbon
- When
- November 16, 9:18 AM MST to 5:00 PM MST
- Where
- Northern Carbon forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.227, -109.028 (the zone’s center; the record gives no point)
Wind gusts were estimated up to 65 mph. A semi was blown over on the highway.
High Wind, Custer
- When
- November 16, 9:44 AM MST to 3:00 PM MST
- Where
- Custer forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 46.253, -105.572 (the zone’s center; the record gives no point)
Winds gusted to 61 mph at the Miles City Airport.
High Wind, Carter
- When
- November 16, 9:49 AM MST to 5:00 PM MST
- Where
- Carter forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 45.517, -104.536 (the zone’s center; the record gives no point)
Winds gusted 59 to 66 mph at Capitol.
High Wind, Judith Gap
- When
- November 16, 12:35 PM MST
- Where
- Judith Gap forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 46.424, -109.509 (the zone’s center; the record gives no point)
Winds gusted to 58 mph across the area.
High Wind, Fallon
- When
- November 16, 4:45 PM MST to 7:00 PM MST
- Where
- Fallon forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 46.334, -104.417 (the zone’s center; the record gives no point)
Winds gusted to 58 mph in Plevna.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in New York, November 13, 2021$2.5 million · EF1 · 24 events
- Rip Current in Puerto Rico, November 13, 20211 death · 1 event
- Tornadoes and Damaging Winds in Connecticut, November 13, 2021$318,000 · EF1 · 13 events
- Tornadoes and Damaging Winds in Rhode Island, November 13, 2021$126,000 · EF1 · 12 events
- Tornado and Damaging Winds in Connecticut, November 13, 2021$40,000 · EF0 · 10 events
- Damaging Winds in Massachusetts, November 13, 2021$20,000 · 65 kt wind · 17 events
- High Wind in South Dakota, November 13, 202170 kt wind · 26 events
- High Wind in North Dakota, November 13, 202161 kt wind · 20 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, November 13, 202114 events
- High Wind in South Dakota, November 13, 202176 kt wind · 14 events
- Frost and Freeze in Alabama, November 13 to 14, 202111 events
- Dense Fog in California, November 13 to 14, 202110 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 987427, 987523, 987574, 987570, 987572, 987447, 987436, 987466, 987568, 987425, 987532, 987527, 987316, 987415, 987468, 987320, 987315, 987418, 987310, 987311, 987326, 987327, 987432, 987322, 987421, 987328, 987416, 987318, 987419, 987319, 987538, 987321.